# SDR CALA0300426

- Difficulty date: July 30, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 19,695 hours, 2,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT BS 1510, LBL 85. THE SEAT TRACK WAS REPLACED IAW SRM 51-10-02, PAGE 10 AND SRM 51-40-02.
